PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 137 | 1 | 7-26
Tytuł artykułu

On stable equivalences of module subcategories over a semiperfect noetherian ring

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Given a semiperfect two-sided noetherian ring Λ, we study two subcategories $𝓐_k(Λ) = {M ∈ mod Λ | Ext_{Λ}^{j}(Tr M,Λ) = 0 (1 ≤ j ≤ k)}$ and $𝓑_k(Λ) = {N ∈ mod Λ | Ext_{Λ}^{j}(N,Λ) = 0 (1 ≤ j ≤ k)}$ of the category mod Λ of finitely generated right Λ-modules, where Tr M is Auslander's transpose of M. In particular, we give another convenient description of the categories $𝓐_{k}(Λ)$ and $𝓑_{k}(Λ)$, and we study category equivalences and stable equivalences between them. Several results proved in [J. Algebra 301 (2006), 748-780] are extended to the case when Λ is a two-sided noetherian semiperfect ring.
Słowa kluczowe
Rocznik
Tom
137
Numer
1
Strony
7-26
Opis fizyczny
Daty
wydano
2014
Twórcy
  • Interdisciplinary Graduate School, of Science and Technology, Shinshu University, 3-1-1 Asahi, Matsumoto, Nagano, 390-8621, Japan
autor
  • Interdisciplinary Graduate School, of Science and Technology, Shinshu University, 3-1-1 Asahi, Matsumoto, Nagano, 390-8621, Japan
  • Department of Mathematical Sciences, Shinshu University, 3-1-1 Asahi, Matsumoto, Nagano, 390-8621, Japan
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-cm137-1-2
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.